Jump to content

Day 3-4 Issues - Possible SIBO Die Off?


Recommended Posts

So, first time poster here. I did a Whole5 (I know this isn't a thing) before a big Canadian Rockies ski trip that ended last week, and restarted on Sunday. The past two days have been bizarre.

Yesterday I was experiencing extreme itching all over my body (no new foods, soaps, etc), bad joint pain, especially in my knees, ankles, and feet, and today I've had two massive, loose BMs that resemble lighter coffee grounds, and have left me rather faint. Definitely experienced the hangover feeling this morning big time as well (expected).

I'm wondering if this could be a Herxheimer reaction from SIBO die off, which I was diagnosed with recently. If so, and it progresses/worsens, do I need to pause the Whole30 until it eases, or just power through? I'm taking herbal supplements (oregano oil, berberine) for the SIBO after antibiotics were effective, but led to relapse. I'm thinking I'll lower the herbal doses by half, or maybe pause for a couple days, and proceed with Whole30. Don't want to give up already!

Link to comment
Share on other sites

  • Administrators
34 minutes ago, millpc6 said:

So, first time poster here. I did a Whole5 (I know this isn't a thing) before a big Canadian Rockies ski trip that ended last week, and restarted on Sunday. The past two days have been bizarre.

Yesterday I was experiencing extreme itching all over my body (no new foods, soaps, etc), bad joint pain, especially in my knees, ankles, and feet, and today I've had two massive, loose BMs that resemble lighter coffee grounds, and have left me rather faint. Definitely experienced the hangover feeling this morning big time as well (expected).

I'm wondering if this could be a Herxheimer reaction from SIBO die off, which I was diagnosed with recently. If so, and it progresses/worsens, do I need to pause the Whole30 until it eases, or just power through? I'm taking herbal supplements (oregano oil, berberine) for the SIBO after antibiotics were effective, but led to relapse. I'm thinking I'll lower the herbal doses by half, or maybe pause for a couple days, and proceed with Whole30. Don't want to give up already!

Coffee grind appearance to stools combined with faintness could be signs of internal bleeding of your GI tract. Get to a doctor. NOW. 

Link to comment
Share on other sites

I should have emphasized that they are much lighter than coffee grounds (much more tan than black) - have had similar in the past, but not to this degree. Does not seem like blood. And I'm thinking/assuming the faintness is primarily due to the sugar monster/huge change in diet. Went completely off the wagon during the vacation with a lot of beer, sweets, bread, etc.

However, if it progresses/gets worse, I'll be sure to go to my doctor.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...